# SDR REXA2019040820399

- Difficulty date: March 20, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 26,320 hours, 17,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS [ FS= 581 TO 661+32, 9LBL/9RBL ] [ FS= 661+32 TO FS= 693, 9LBL/9RBL ] AT PAX CABIN. (CPAX) (TCI: 53-20-245)                                         
"
"LEVEL CORROSION 2.   FLOOR SEAT RAILS IN SECTIONS [ FS= 581 TO 661+32, 9LBL/9RBL ] [ FS= 661+32 TO FS= 693, 9LBL/9RBL ] AT PAX CABIN WERE REPLACED PER CRJ900 AMM 53-00-49-400-801-A07.                           
"
